# SDR IPXA2021071771780

- Difficulty date: June 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: NDA631361
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFWD CARGO LONGERON 44R BETWEEN STA 1099 - 6-30 HAS DEFLECTION.REPAIRED DEFLECTED FWD CARGO LONGERON 44R BETWEEN STA 1099 - 6-30 IAW UPS EO MD11-5320-80859-A. REF. FAA FORM 8100-9 (MAJOR).
